# SDR ASAA0280668

- Difficulty date: December 23, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Part number: 592600317
- Condition: Cracked
- Location: Barrier Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT CARGO COMPARTMENT BARRIER DOOR ASSEMBLY AFT HOLDUP SPEAR IS CRACKED.  REPLACED SPEAR PER SRM 51-30-2. (M)
